# SDR AU981335

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Sctaiv PIONEERSER3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lift Strut
- Condition: Misinstalled
- Location: Attach Fitting
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LIFT STRUT ATTACHMENT TO STABILIZER STRUT TEFLON STRIPS HAD THE TEFLON COATING WORN AWAY.  THE TEFLON WASHERS HAD BEEN SUBSTITUTED WITH ENGINE LOCK TABS.  UNAPPROVED PART.
